CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
On uniqueness of static asymptotically anti-de Sitter black hole 期刊论文
Classical and Quantum Gravity, 2020, 卷号: 37, 期号: 24
Authors:  He,Xiaokai;  Cao,Zhoujian;  Fang,Xiongjun;  Jing,Jiliang;  Wu,Xiaoning
Favorite  |  View/Download:12/0  |  Submit date:2021/01/14
multipole moments of space-time  uniqueness theorem of black hole  asymptotic AdS spacetime  
Piecewise linear approximation for the dynamical Phi(4)(3) model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 381-410
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:35/0  |  Submit date:2020/05/24
regularity structure  space-time white noise  stochastic partial differential equations  renormalization  
ADAPTIVE LOW-NONNEGATIVE-RANK APPROXIMATION FOR STATE AGGREGATION OF MARKOV CHAINS 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2020, 卷号: 41, 期号: 1, 页码: 244-278
Authors:  Duan, Yaqi;  Wang, Mengdi;  Wen, Zaiwen;  Yuan, Yaxiang
Favorite  |  View/Download:14/0  |  Submit date:2020/09/23
Markov chain  state aggregation  nonnegative matrix factorization  atomic norm  proximal alternating linearized minimization  
Clustering phase of a general constraint satisfaction problem model d-k-CSP 期刊论文
PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, 2020, 卷号: 537, 页码: 15
Authors:  Xu, Wei;  Gong, Fuzhou;  Zhou, Guangyan
Favorite  |  View/Download:45/0  |  Submit date:2020/05/24
Constraint satisfaction problem  Solution space structure  Clustering phase transition  Problem hardness  Belief propagation  
NUMERICAL APPROXIMATION OF ELLIPTIC PROBLEMS WITH LOG-NORMAL RANDOM COEFFICIENTS 期刊论文
INTERNATIONAL JOURNAL FOR UNCERTAINTY QUANTIFICATION, 2019, 卷号: 9, 期号: 2, 页码: 161-186
Authors:  Wan, Xiaoliang;  Yu, Haijun
Favorite  |  View/Download:21/0  |  Submit date:2020/01/10
Wiener chaos expansion  Wick product  stochastic elliptic PDE  uncertainty quantification  log-normal random coefficient  
An existence-uniqueness theorem and alternating contraction projection methods for inverse variational inequalities 期刊论文
Journal of Inequalities and Applications, 2018, 卷号: 2018, 期号: 1
Authors:  He,Songnian;  Dong,Qiao-Li
Favorite  |  View/Download:26/0  |  Submit date:2019/01/07
Inverse variational inequality  Variational inequality  Lipschitz continuous  Strongly monotone  47J20  90C25  90C30  90C52  
An energy-conserving method for stochastic Maxwell equations with multiplicative noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 351, 页码: 216-229
Authors:  Hong, Jialin;  Ji, Lihai;  Zhang, Liying;  Cai, Jiaxiang
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
Energy-conserving method  Three-dimensional stochastic Maxwell equations  Multiplicative noise  Geometric structure  
A new fully polynomial time approximation scheme for the interval subset sum problem 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2017, 卷号: 68, 期号: 4, 页码: 749-775
Authors:  Diao, Rui;  Liu, Ya-Feng;  Dai, Yu-Hong
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Interval subset sum problem  Computational complexity  Solution structure  Fully polynomial time approximation scheme  Worst-case performance  
Capacity of the Adini Element for Biharmonic Equations 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 69, 期号: 3, 页码: 1366-1383
Authors:  Hu, Jun;  Yang, Xueqin;  Zhang, Shuo
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Biharmonic equation  Adini element  Error estimate  Arbitrary dimension  
Solving the Perspective-Three-Point Problem Using Comprehensive Grobner Systems 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 5, 页码: 1446-1471
Authors:  Zhou Jie;  Wang Dingkang
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Comprehensive Grobner system  parametric polynomials  perspective-three-point problem  real solutions